# SDR 97FDEA00343

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0123 003, CORROSION BETWEEN AND ON WEB AND CHORD AT BS 1176, RBL 12, WL 208.  *S/D*  REMOVED 1176 CHORD FROM RBL 32.75 TO LBL 65.  FOUND CORROSION ON WEB UNDER 1176 CHORD.  REMOVED WEB AT 1150 TO 1176, RBL 20 TO LBL 20 AND FABRICATED NEW WEB.  INSTALLED  NEW CHORD AND WEB IAW FED-EX SRM 53-10-1, 51-10-1, 51-10-2, 51-10-6, 51-20-1, 51-20-3, 51-30-2.
